# SDR DHL2008780005

- Difficulty date: May 12, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 63,096 hours, 34,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: BAC15201247
- Condition: Corroded
- Location: Bs 930
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORRODED MATERIAL ON VERTICAL STIFFENER IN LT W/WELL AT BS 930, FABRICATED TYPICAL EXTRUSION REPAIR, AND INSTALLED REPAIR PER B727 SRM 53-10-2 FIG 4 AND 51-40-4 FIG 1.
